Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lazy.

Veteran Member
  • Posts

    99
  • Joined

  • Last visited

Reputation

0 Neutral
  1. It may increase the side effects, and you may go insane more easily, or so I have read... ie. steroid induced rage and manic depression I just went and visited my friend who just OD'd on roids, his skin was all yellow, his eyes were all yellow.. it was nasty just use creatine and things like n0xcg3 and you will be able to get jacked with doing a minimal amount of work, you noob.
  2. in the few first months you may feel a difference, but just remember to stretch and you will be fine Trust me, go on accutane, its so worth it.
  3. Thats a cheap way of going about the problem, but if it is a clinical trial you may grow a nose on your scar, or end up with a worse scar than you have had before. Nothing is free in life, participating in clinical trials are like being one step above a guinea pig for a bunch of scientific hypothesis
  4. it can do damage to something in your intestinal track, which is REALLY BAD like REALLY REALLY BAD ( to the point of actually them having to take out some of your intestine) I would call your dermatologist immediately. But at any rate I bet your liver is fine
  5. I've taken creatine (1 tbsp creatine-ethyl-ester) with 1 scoop of n0xcg3 every day for 5 months that i have been on accutane, and also been drinking 2 protein shakes daily, and i feel fine I think its in your head, unless u ate some serious vitamin A in your protein shake then you might have some bad effect.
  6. I have maybe 2 weeks left of my 5 month course, and I just got a new zit. This is my first one in months, however, should I be worried about it??? If more appear should I ask for another month of accutane or what?
  7. you may brreak out for 4 months, or longer.
  8. month 3 for me no need acne and month four i got better month 5 red marks almost gone try taking your pills with more fat, you may not be absorbing it all.
  9. lol @ the side effects seeming fine... what about increased blood pressure, bloating, joint pains, cramps, mild headaches, insomnia, aggressiveness, and irritability...
  10. you are getting more red marks? how do you just develop a red spot? are you sure your not allergic to something?
  11. Or, you can lie and say you have already tried other methods with no success and your "other" dermatologist was about to put you on a drug called accutane however you were forced to move and therefor cannot see this dermatologist... thats what I would do
  12. I think that there is probably some government 'deal' being forced upon Roche and other companies so that they can continue making this drug. Imagine how much more successful accutane sales could be if Roche put up advertisements everywhere, and I'm guessing that they know this and just can't do it.
  13. if you spread it on your face, you may break out if you are early in treatment
  14. yeah I never thought about how expensive it would be without any insurance... Blood work and the specialist visit alone is probally maddd expensive, not to mention that the pills themselves are like 200-500 dollars a month (i get 2 boxes of generic that are labeled 250$ on them per month (2x30mg) )
  15. if you get acne back, just think... then you get to go on it again
×